Equations of the first kind with elliptic integrals in the kernel
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1059-1067
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a18,
author = {M. M. Khapaev (Jr.)},
title = {Equations of the first kind with elliptic integrals in the kernel},
journal = {Differencialʹnye uravneni\^a},
pages = {1059--1067},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a18/}
}
M. M. Khapaev (Jr.). Equations of the first kind with elliptic integrals in the kernel. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 1059-1067. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a18/